# SDR 2007UALA02582

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 33,882 hours, 4,334 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUSTAINED DAMAGE WHILE CLOSING DOOR.  DOOR CAME IN CONTACT WITH CARGO LOADER.  DAMAGE AT FWD LOWER CORNER, BEND APPROX 10 INCHES WIDE WITH APPROX 3 INCHES OUTBOARD DEFLECTION.  A 1 INCH CRACK VISIBLE AT FWD VIEW PORT.   [08-07-07]   FWD LOWER CORNER OF AFT CARGO DOOR HAS 8"CRACK. WILL REQUIRE DOUBLER-TRIPLER REPAIR. REMOVED DAMAGE WHERE POSSIBLE, FABRICATED FILLER AND DOUBLER, PICKED UP EXISTING HOLES & USING BLIND FASTENERS, INSTALLED TEMPORARY REPAIR. INSTALLATION PRIMED AND PAINTED, IAW SRM 52-30-01 REPAIR NR 2 AND UA-EVA-70416.  AIRCRAFT RETURNED TO SERVICE.
